# SDR N6WA2016120701

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 29,554 hours, 20,176 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Leaking
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEALING FROM LT EMERGENCY EXIT DOOR. INSPECTED THE LT OVERWING EMERGENCY EXIT SEAL IAW AMM 52-21-07-280-801. NO DEFECTS AT THIS TIME.
